On Topologies In Ordered Vector Spaces.
Mathematische Annalen, Tome 144 (1961), pp. 199-223
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__144_160890,
author = {A.L. PERESSINI},
title = {On {Topologies} {In} {Ordered} {Vector} {Spaces.}},
journal = {Mathematische Annalen},
pages = {199--223},
year = {1961},
volume = {144},
zbl = {0099.09103},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__144_160890/}
}
A.L. PERESSINI. On Topologies In Ordered Vector Spaces.. Mathematische Annalen, Tome 144 (1961), pp. 199-223. http://geodesic.mathdoc.fr/item/MAN_1961__144_160890/